# SDR SWAA2024112757848

- Difficulty date: November 7, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA. 540; LBL 1.<[01] REMOVED INTERCOSTAL FROM STA 540 LBL 1 TO LBL 23 PER AMM 51-40-02;[02] REMOVED AND REPLACED INTERCOSTAL AT STA 540 LBL 1 TO LBL 23 PER ARM 51-40-02
